# SDR UIEA2018112982736

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,354 hours, 16,811 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1431A
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI ICE VALVE STATUS MESSAGE ON ARRIVAL( REMOVED AND REPLACED RH ENGINE ANTI-ICE VALVE I.A.W AMM 30-21-03 OPS CHECK GOOD  )
